International Journal of Science and Research (IJSR)
Mathematics
Downloads: 157 | Views: 821
Mathematics, Iraq, Volume 6 Issue 5, May 2017
Pages: 615 - 619On Rate of Convergence of Jungck-Picard-S. Iterative Scheme
Zeana Z. Jamil | Assma K. Abdullateef
Downloads: 157 | Views: 848
Mathematics, India, Volume 7 Issue 6, June 2018
Pages: 162 - 166A Bayesian Solution to the Sleeping Beauty Problem Aided by Exemplification from the Solution of the Bertrand's Box Problem and Elimination of the Confusion and Discrepancy Therein
Pitamber Kaushik
Downloads: 156 | Views: 681
Mathematics, India, Volume 3 Issue 7, July 2014
Pages: 1519 - 1521A Study on Multi Server Queuing Simulation
S. Shanmugasundaram | S. Punitha
Downloads: 156 | Views: 849
Mathematics, India, Volume 5 Issue 8, August 2016
Pages: 845 - 850A New Class of Quasi-Cubic Trigonometric Bezier Curve and Surfaces
Mridula Dube | Urvashi Mishra
Downloads: 156 | Views: 827
Mathematics, United States, Volume 5 Issue 12, December 2016
Pages: 952 - 957Unitary and Normal Grid Gyration to Leaf Symmetry Off Let Float
Sugato Ghosh
Downloads: 156 | Views: 716
Mathematics, India, Volume 6 Issue 2, February 2017
Pages: 784 - 786Some New Bi-Measures of Fuzzy Entropy
P. Jha | Manju Verma
Downloads: 156 | Views: 685
Mathematics, Iraq, Volume 6 Issue 2, February 2017
Pages: 917 - 921Goldie Pure Rickart Modules and Duality
Ghaleb Ahmed
Downloads: 156 | Views: 687
Mathematics, Iraq, Volume 6 Issue 2, February 2017
Pages: 978 - 983Fibrewise Bitopological Spaces
Y. Y. Yousif | L. A. Hussain
Downloads: 156 | Views: 648
Mathematics, India, Volume 6 Issue 3, March 2017
Pages: 1001 - 1005Estimation of Mean Time to Recruitment for a Two Graded Manpower System Involving Independent and Non-Identically Distributed Random Variables with Thresholds having SCBZ Property
S. Jenita | S. Sendhamizh Selvi
Downloads: 156 | Views: 787
Mathematics, Iraq, Volume 7 Issue 1, January 2018
Pages: 400 - 402R-Annihilator - Hollow Modules
Hala K. Al-Hurmuzy